EconPapers    
Economics at your fingertips  
 

Minimizing the mean majority deficit: The second square-root rule

Dan S. Felsenthal and Moshé Machover

Mathematical Social Sciences, 1999, vol. 37, issue 1, 25-37

Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (22)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(98)00011-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:37:y:1999:i:1:p:25-37

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:37:y:1999:i:1:p:25-37